# SDR AALA202406192302

- Difficulty date: June 12, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 62,882 hours, 26,338 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 21C1322
- Condition: Inoperative
- Location: Boost Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON CLIMB OUT WITH FUEL IN ALL TANKS, CROSSFEED CLOSED, ALL PUMPS ON, LEFT WING TANK BURNED TO 1200LB IMBALANCE WITHIN 10 MINUTES.  REMOVED AND REPLACED CENTER BOOST PUMP PRESSURE SWITCH. OPERTIONAL CHECK GOOD. PER AMM 28-42-11.
